# SDR SWAA2025081503250

- Difficulty date: August 12, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 69,078 hours, 41,073 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER; FRONT SPAR; UPPER SLIDING SEAL IS CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL STABILIZER; FRONT SPAR; UPPER SLIDING SEAL REF. AMM 53-31-31.
